# SDR SWAA2012120710323

- Difficulty date: November 29, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 56,184 hours, 45,640 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 908 S4R STRINGER SPLICE FITTING HAS INCOMING CRACKS AROUND FASTENER HOLES.  REMOVED & INSTALLED NEW STRINGER SPLICE P/N 65-51698U47 PO 761729.1 IAW BAC DWG 65-51698 & B737 SRM 51-40-02.
